# SDR REXA2019123061834

- Difficulty date: December 6, 2019
- Submitted: December 30, 2019
- Operation: Air carrier
- Aircraft: N930XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15192
- Aircraft time: 27,378 hours, 18,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: CC670334013
- Condition: Cracked
- Location: Gnd Pwr Recep
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS WERE FOUND ON THE BRACKET FITTING OF GROUND POWER RECEPTACLE.  THE BRACKET FITTING WAS REPLACED IAW SRM 51-42-06-001-001-A01, AND SRM 51-42-21-001-001-A01.
